# SDR UPS02837654

- Difficulty date: February 1, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 X-RAY REVEALED ONE INCH CRACK AT R2 DOOR UPPER AFT DOUBLER STA 1660 LONG 11R.  CUT OUT DAMAGE.  NDT VERIFIED ALL DAMAGE REMOVED.  FABRICATED AND INSTALLED FILLER AND DOUBLERS PER SRM 53-1-0 FIG 16.
